It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-11-2006, 08:02 PM   #1
Member
(female)
 
Join Date: Apr 2006
Posts: 74
b&wcats HB User
hot flushed face, chills...any new thoughts?

Hey everyone!

While my stomach strangeness (mainly continual indigestion like symptoms) continues (seeing doctor on Tuesday -- have been living on rice, avocado and banana for 13 days -- I've lost 14 pounds since starting the T4, I don't recommend this method of weight loss! ) today yet another new thing happened -- my face (mainly cheeks although it feels hot everywhere) got flushed and really really hot, meanwhile my hands and feet remain cold and I'm chilled. I don' t have a fever (I'm still in the 96 degree range) and I am hypo, just over one month on meds (T4 (couldn't take the Armour, sent me though the roof) total of about 16mcg a day). I'm not yet near menopause.

Any thoughts / insights / stories would be most appreciated.

Thank you!

 
Old 06-12-2006, 08:48 AM   #2
Senior Veteran
(female)
 
Join Date: Apr 2005
Posts: 609
Red Maple HB UserRed Maple HB User
Re: hot flushed face, chills...any new thoughts?

When I took Armour I think it also sent me "through the roof". I was sure the addition of T3 would be the answer to my lingering hypo. symptoms (acheness expecially shoulders, hair loss, fatigue, digestion issues); however the pounding heart, jitters etc. that I experienced while on Armour were worse than the symptoms I was trying to get rid of with the addition of T3. I am so dissapointed that it did not work! So like you, I am now back on T4 (Synthroid) only.

When I first went on thyroid meds several years ago (I was having no problems with meno symptoms) but symptoms such as yours bothered me until I stablized on my synthroid dosage. It took me about 6-8 weeks to stablized and I started to feel better. I currently am nearly 53 and definately menopausal. The "hot flash" issues I experience now are definately different than the "facial flushing" problems I had then. I don't know if what I experienced is the same as yours but thought I'd reply with a similar experience. For me it cleared up with a little time. Good luck to you at your doctor appointment. Hopefully your doctor can give you some good advise.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hot, red, flushed face skyzo Rosacea 1 01-26-2010 04:09 PM
Flushed ear and face Raj Paul Rare Disorders 0 10-28-2009 01:42 AM
Ears and face feeling hot confused32 Anxiety 3 11-18-2006 08:50 AM
flushed face after exercising free-shape Exercise & Fitness 1 07-09-2006 09:32 PM
Flushed face from alcohol Anti Social Addiction & Recovery 9 11-17-2005 06:50 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 06:52 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!